# SDR SIMA20190914001

- Difficulty date: September 14, 2019
- Submitted: September 16, 2019
- Operation: Air carrier
- Aircraft: N606AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145062
- Aircraft time: 48,303 hours, 40,381 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Panel
- Part number: 14534156401
- Part serial: 145062
- Condition: Failed
- Location: Cargo Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BAGG SMOKE WARNING MSG PRESENTED SHORT FINAL APPROACH. CREW REPORTS FIRE BOTTLES USED IN BAGGAGE COMPARTMENT. C/A-DEFERRED BAG SMOKE DETECTION SYSTEM MEL AUTH# 090488D-C REF# 26-3.  DEFERRED BAGGAGE COMPARTMENT FIRE EXT SYSTEM. MEL AUTH# 090489D-C REF# 26-9. COMPLIED WITH WORK SCOPE. NO DISCREPENCIES NOTED. REMOVED AND REPLACED FWD BAGGAGE SMOKE DETECTOR IAW AMM 26-15-01. AND RAR BAGGAGE/ APU FIRE PANEL IAW AMM 26-00-01. OPS CHECK GOOD. MEL RESTORED. REMOVED AND REPLACED BAGGAGE COMPARTMENT FIRE BOTTLES IAW AMM 26-23-01. OPS CHECK OK . MEL RESTORED. CARGO AREA SMOKE DETECTOR P/N 473597-13 S/N 1043; FIREX BOTTLE-630 S/N 34600073-1 S/N 18563F1 LWR; FIREX BOTTLE-224 CU.IN. P/N 33700027-1 S/N 36345D1 UPR.
